MathSciNet Relay Station
MathSciNet bibliographic data
MR268270 20.29
Wales, David Simple groups of order $7\cdot 3\sp{a}\cdot 2\sp{b}$. J. Algebra 16 1970 575–596.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement